Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 201, NWS Charleston, WV

August 30, 2007Kanawha County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Aug 30, 2007, 4:57 PM EDT for Kanawha County, West Virginia. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2007, 4:57 PM EDT (20:57 UTC)
Expired
Aug 30, 2007, 5:45 PM EDT
In force
48 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Kanawha County, WV

The radar

The Charleston,WV radar (KRLX), 1 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 5:07 PM EDTTSTM WND DMG2 W Charleston, WVTREES AND POWERLINES DOWN ON THE WEST OF CHARLESTON
Aug 30, 5:10 PM EDTTSTM WND DMGSt. Albans, WVTREES DOWN.
Aug 30, 5:15 PM EDTTSTM WND DMGSouth Charleston, WV25 INCH DIAMETER TREE DOWN ON CHESTNUT ST. AT SPRING HILL MOUNTAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 302056
SVRRLX
WVC039-302145-
/O.NEW.KRLX.SV.W.0201.070830T2057Z-070830T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
457 PM EDT THU AUG 30 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KANAWHA COUNTY IN WEST VIRGINIA...

* UNTIL 545 PM EDT

* AT 453 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DUNBAR...AND MOVING SOUTH
  AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUNBAR BY 505 PM EDT...
  SOUTH CHARLESTON BY 510 PM EDT...
  CHARLESTON AND 7 MILES EAST OF ALUM CREEK BY 520 PM EDT...
  MARMET AND 7 MILES WEST OF BELLE BY 545 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3823 8177 3821 8179 3841 8186 3845 8175
      3848 8172 3850 8165 3824 8150 3820 8165
      3823 8166 3823 8171 3820 8174
TIME...MOT...LOC 2057Z 341DEG 10KT 3839 8172

$$
2 follow-up statements
000 
WWUS51 KRLX 302130
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
528 PM EDT THU AUG 30 2007

WVC039-302145-
/O.CON.KRLX.SV.W.0201.000000T0000Z-070830T2145Z/
KANAWHA WV-
528 PM EDT THU AUG 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR KANAWHA COUNTY...

AT 520 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOUTH
CHARLESTON...MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARMET AND 7 MILES WEST OF BELLE BY 545 PM EDT...

THIS STORM HAS HISTORY OF WIND DAMAGE ON TREES AND POWERLINES ON THE 
WEST SIDE OF CHARLESTON. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3823 8177 3821 8179 3841 8186 3845 8175
      3848 8172 3850 8165 3824 8150 3820 8165
      3823 8166 3823 8171 3820 8174
TIME...MOT...LOC 2128Z 341DEG 10KT 3831 8168

$$

08
000 
WWUS51 KRLX 302138
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT THU AUG 30 2007

WVC039-302148-
/O.EXP.KRLX.SV.W.0201.000000T0000Z-070830T2145Z/
KANAWHA WV-
538 PM EDT THU AUG 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR KANAWHA COUNTY EXPIRES AT 545
PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3823 8177 3821 8179 3841 8186 3845 8175
      3848 8172 3850 8165 3824 8150 3820 8165
      3823 8166 3823 8171 3820 8174
TIME...MOT...LOC 2138Z 341DEG 10KT 3828 8167

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:44 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 30, 2:44 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT THU AUG 30 2007

.SYNOPSIS...
A COLD FRONT SLOWLY PASSES THIS EVENING BRINGING SHOWERS AND
THUNDERSTORMS. LOW LEVEL MOISTURE AND CLOUDS LINGER ON FRIDAY.
HIGH PRESSURE BRINGS DRY WEATHER AND MORE TOLERABLE TEMPERATURES
THIS WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
COLD FRONT STRETCHING ALONG THE OHIO RIVER VALLEY WILL TRAVERSE THE
REMAINDER OF THE CWA AS THE DAY WEARS ON. EXTENT OF SHOWER AND
THUNDERSTORM ACTIVITY IS GOING TO DEPEND LARGELY ON THE AMOUNT OF
DAYTIME HEATING LOCATIONS RECEIVE THROUGH THE DAY. CLOUDS ARE
LINGERING ACROSS THE SOUTHERN AND EASTERN ZONES FROM THE CONVECTION
THAT FIRED EARLIER THIS MORNING. PLENTIFUL LOW LEVEL MOISTURE IS
ALSO CREATING A DECK OF CLOUDS BEHIND THE FRONTAL BOUNDARY IN OHIO
WITH BASES AT OR AROUND 1500FT. IN BETWEEN THESE TWO CLUSTERS OF
CLOUD COVER IS A RELATIVELY CLEAR AREA...WHICH WILL WORK TO PROVIDE
THE NECESSARY HEATING FROM DECENT INSOLATION. STORMS THAT FIRE ARE
NOT EXPECTED TO BE SEVERE IN NATURE...WITH LIMITED INSTABILITY AND
SHEAR. ALREADY SEEING TCU GO UP AS OF THE TIME OF THIS AFD ISSUANCE.

KEPT OVERNIGHT LOWS ON THE WARMER SIDE...EVEN ABOVE GUIDANCE NUMBERS
IN A FEW CASES WITH THE LOW LEVEL STRATUS DECK SETTLING IN. COLD
FRONT AND SHORTWAVE TROUGH SHOULD BE THROUGH THE AREA BY DAWN...SO
NOT CARRYING POPS VERY DEEP IN THE OVERNIGHT PERIOD. 500HPA RIDGING
WILL TAKE HOLD FOR FRIDAY...ALTHOUGH WILL NEED TO WATCH THE
DEVELOPMENT OF ANOTHER POST FRONTAL MOISTURE AXIS OVER THE BORDER OF
THE RLX/RNK CWA. THIS COULD PROVIDE JUST ENOUGH FUEL FOR A FEW POP
UP AFTERNOON AND EVENING THUNDERSTORMS IN THE HIGHER ELEVATIONS...IF
THE LOW STRATUS DISSIPATES ENOUGH. FEEL THIS WINDOW OF OPPORTUNITY
WILL BE SLIM...AS THE NAM PROGS THIS AXIS TO DRIFT AWAY FROM THE
AREA.

SUITE OF PRODUCTS TO FOLLOW SHORTLY.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
SHOWERS WILL BE OUT OF CWA BY AROUND 00Z SATURDAY WITH THE
EXCEPTION OF OUR VIRGINIA COUNTIES WHERE THE BOUNDARY WILL BE
HUNG UP AND A BIT SLOW IN LEAVING...AT WHICH TIME WE BEGIN A
DRY...GENERALLY PLEASANT HOLIDAY WEEKEND. HIGH PRESSURE DRIFTING
BY TO OUR NORTH WILL PROVIDE A DRY ATMOSPHERE AND ABOVE
NORMAL...BUT MOSTLY SUB-90 DEGREE TEMPERATURES THROUGH LABOR DAY.

MAV/MET NUMBERS FAIRLY CLOSE FRIDAY NIGHT AND WENT WITH THEM...BASED
SATURDAY HIGHS OFF H850 TEMPERATURES AND GOT NUMBERS NEAR THE HIGHER
END OF MOS...WHICH SOUNDS GOOD.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
WEAK TROUGHINESS OFF OF THE EAST COAST SHIFT EASTWARD WITH RIDGE
BUILDING BACK IN EARNEST. NOTED SOME DIFFERENCES IN HOW MODELS
HANDLING THE DAY 4 THROUGH 7 PERIODS. WITH THE UNCERTAINTY...HAVE
NOT STRAYED FAR FROM HPC GUIDANCE...WHICH CLOSELY FOLLOWED
PREVIOUS FORECAST PACKAGE FOR CONTINUITY SAKE. BUMPED TEMPS A TAD
FOR MID WEEK. APPEARS WHATEVER SOLUTION YOU BELIEVE...THERE WILL
BE A RIDGE OF SOME SORT OVER THE REGION NEXT WEEK...AND TEMPS WILL
MAKE DECENT RECOVERY...INTO THE MID 80S. LOW LEVEL MOISTURE
SCANT...BUT WILL NEED TO KEEP AND EYE ON MOISTURE CREEP FROM THE
SOUTH FOR THE POSSIBILITY OF POP-UP AFTERNOON THUNDERSTORMS
ESPECIALLY WEDNESDAY AND THURSDAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
FRONTAL BOUNDARY APPEARS TO BE WASHING OUT JUST A BIT THIS
AFTERNOON AS CUMULUS CLOUDS ARE BEGINNING TO FORM IN A BAND OF
MOSTLY SUNNY SKIES JUST SE OF THE OHIO RIVER. THIS SHOULD PROVIDE
JUST ENOUGH HEATING FOR SCATTERED SHOWERS AND THUNDERSTORMS...WITH
THE HELP OF THE LIFT FROM THE SURFACE BOUNDARY. AS THE FRONT COMES
THROUGH...ABUNDANT LOW LEVEL MOISTURE WILL FOLLOW IN ITS WAKE.
THIS WILL CAUSE CEILINGS TO DROP TO AROUND 1500FT INTO THE
OVERNIGHT PERIOD.

DESPITE THE DROP IN CEILINGS...VISIBILITIES MAY BE SLOW TO DROP AS
A RESULT OF THIS LOW STRATUS DECK. THEREFORE...KEPT EVERYONE MVFR
IN VISIBILITIES...AND DROPPED EKN TO 1SM IFR. STEERED AWAY FROM
THE LIFR FOR THIS PARTICULAR OVERNIGHT PERIOD.

00Z SATURDAY THROUGH TUESDAY...
HIGH PRESSURE WILL SETTLE IN. WILL NEED TO WATCH FOR THE USUAL
OVERNIGHT VISIBILITY ISSUES.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...DB/26
NEAR TERM...26
SHORT TERM...DB
LONG TERM...DB
AVIATION...26
Hazardous weather outlook, Aug 30, 4:13 AM EDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
413 AM EDT THU AUG 30 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-310815-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
413 AM EDT THU AUG 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 30, 3:46 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
346 PM EDT THU AUG 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     11 WSW GALLIPOLIS       38.76N 82.38W
08/30/2007                   GALLIA             OH   TRAINED SPOTTER

            LARGE LIMBS DOWN.

&&

NWEBB
Special weather statement, Aug 30, 3:59 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
359 PM EDT THU AUG 30 2007

WVZ008-302030-
JACKSON WV-
359 PM EDT THU AUG 30 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTH CENTRAL JACKSON
COUNTY...OR ABOUT 8 MILES SOUTH OF RIPLEY...MOVING SOUTH AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... STATTS
  MILLS...FAIRPLAIN...KENTUCK...GIVEN AND KENNA.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Aug 30, 4:19 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
419 PM EDT THU AUG 30 2007

WVZ007-302045-
MASON WV-
419 PM EDT THU AUG 30 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER CENTRAL MASON
COUNTY...OR ABOUT 8 MILES SOUTHEAST OF POINT PLEASANT...MOVING
SOUTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  SOUTHSIDE...GRIMMS LANDING AND LEON.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Aug 30, 4:34 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
434 PM EDT THU AUG 30 2007

WVZ014-015-302115-
KANAWHA WV-PUTNAM WV-
434 PM EDT THU AUG 30 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 434 PM EDT...A STRONG THUNDERSTORM WAS OVER CROSS LANES...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  TORNADO...TEAYS VALLEY...ST. ALBANS...SOUTH CHARLESTON...POCA AND
  NITRO.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Aug 30, 4:39 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
439 PM EDT THU AUG 30 2007

WVZ013-302130-
LINCOLN WV-
439 PM EDT THU AUG 30 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 439 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES NORTH OF HARTS...
MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  PALERMO...MYRA...BRANCHLAND...SPURLOCKVILLE...RANGER AND MUD.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Aug 30, 4:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
447 PM EDT THU AUG 30 2007

WVZ030-039-302130-
UPSHUR WV-LEWIS WV-
447 PM EDT THU AUG 30 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 447 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES SOUTH OF WESTON...
MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  HORNER...WALKERSVILLE...TALLMANSVILLE...ALEXANDER...FRENCH CREEK
  AND ALTON.

WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS
STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:44 PM EDTSevere Thunderstorm WarningRLXJackson, Roane61 min
Aug 30, 3:33 PM EDTSevere Thunderstorm WarningRLXCalhoun57 min
Aug 30, 4:50 PM EDTSevere Thunderstorm WarningRLXUpshur25 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.